MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION SURETEK?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION SURETEK?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-4600-C
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block d2b: additional applicable product code: nhl.
 
Event or Problem Description
It was reported that during a deep brain stimulation (dbs) implantation surgery, the lead could not be secured to the base using the burr hole cover's (bhc) retaining clip.Upon closer inspection, it appeared that the retaining clip was bent.The attending physician manually adjusted the clip slightly, enabling attachment to the base and used it as is.No additional adverse patient effects were reported.The bhc will not be returned to boston scientific for analysis as it remains implanted in the patient.
 
Additional Manufacturer Narrative
Correction to block: h2.Block d2b: additional applicable product code: nhl.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block d2b: additional applicable product code: nhl.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being submitted to correct the unique identifier (udi) # field (d4) in section d, suspect medical device.Correction to block: h2.Block d2b: additional applicable product code: nhl.
 
Event or Problem Description

Brand Name
SURETEK?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24032927
Report Number3006630150-2026-00258
Device Sequence Number16072833
Product Code MHY
UDI-Device Identifier08714729820802
UDI-Public(01)08714729820802(17)270612(10)36688962
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDB-4600-C
Device Catalogue NumberDB-4600-C
Device Lot Number36688962
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer01/13/2026
01/14/2026
05/19/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date01/14/2026
01/14/2026
05/19/2026
Date Device Manufactured06/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale